BibTeX record: journals/cacm/Watson69

download as .bib file

@article{DBLP:journals/cacm/Watson69,
  author    = {Wayne T. Watson},
  title     = {Certification of algorithm 296 {[E2]:} generalized least squares fit
               by orthogonal polynomials},
  journal   = {Commun. {ACM}},
  year      = {1969},
  volume    = {12},
  number    = {11},
  pages     = {636--637},
  url       = {http://doi.acm.org/10.1145/363269.363622},
  doi       = {10.1145/363269.363622},
  timestamp = {Sun, 21 Sep 2014 02:01:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Watson69},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}